# SDR AALA20031150

- Difficulty date: October 9, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N626AA
- Make and model: Boeing 757223
- Aircraft serial: 24584
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN SEAT TRACK CHANNEL AND AROUND FASTENERS TRACK.  REMOVED CORRODED SECTION OF NR 4 SEAT TRACK AND SPLICED IN NEW SECTION PER SRM 53-00-52-2 AND PER ESP 90309.  (M)
